# SDR 0000493238

- Difficulty date: February 21, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N338NW
- Make and model: Airbus A320-212
- Aircraft serial: 360
- Engine: Cfmint CFM565A3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blade
- Condition: Nr 1 Engine
- Location: Bird Strike
- Stage of operation: TO
- Nature of condition: C
- Precautionary procedure: C

## Discrepancy

TAKEOFF WAS ABORTED AT 120 KNOTS DUE TO MULTIPLE BIRD STRIKES.  MAINTENANCE PERFORMED FUSELAGE BIRD STRIKE INSPECTION AND CLEANED AREAS AS NEEDED.  NO DAMAGE TO FUSELAGE.  BOTH ENGINES WERE BOROSCOPE INSPECTED AND ALL FAN BLADES WERE REPLACED ON THE NR 1 ENGINE.
